Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23493
Title: Numerical performance of penalty method for American option pricing
Authors: Zhang, K
Yang, XQ 
Wang, S
Teo, KL
Keywords: Complementarity problem
Finite volume method
Option pricing
Penalty method
Issue Date: 2010
Publisher: Taylor & Francis Ltd
Source: Optimization methods and software, 2010, v. 25, no. 5, p. 737-752 How to cite?
Journal: Optimization Methods and Software 
Abstract: This paper is devoted to studying the numerical performance of a power penalty method for a linear parabolic complementarity problem arising from American option valuation. The penalized problem is a nonlinear parabolic partial differential equation (PDE). A fitted finite volume method and an implicit time-stepping scheme are used for, respectively, the spatial and time discretizations of the PDE. The rate of convergence of the penalty methods with respect to the penalty parameters is investigated both theoretically and numerically. The numerical robustness and computational effectiveness of the penalty method with respect to the market parameters are also studied and compared with those from an existing popular method, project successive over relaxation.
URI: http://hdl.handle.net/10397/23493
DOI: 10.1080/10556780903051930
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Jul 16, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Jul 15, 2017

Page view(s)

26
Last Week
1
Last month
Checked on Jul 9, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.